# SDR AALA980300

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 2840 · Fuel Indicating System
- Part: Cgcc
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JFK - FLT 611 - INITALLY RECEIVED AFT FUEL TRANSFER UNAVAILABLE, SEVERAL MINUTES LATER WE RECEIVED EXCESSIVE AFT CG ECAM WARNING.  CG AT THE TIME WAS APPROX 29.3 PERCENT.  WENT TO ALTERNATE FUEL BURN PROCEED.  AND CG WENT TO 28.3 PERCENT. THEN RECEIVED CONTINUOUS EXCESSIVE AFT CG WARNING ABOUT EVERY 10 MINUTES.  PLACARDED/DEFRD THE CGCC INOP IAW MEL REF 28-27B AUTH 2-145DC-C.  ENTERED IN MIC SHEET.  REPLACED CGCC.  PERFORMED INSTALLATION TEST AND RESET.  NO FAULTS INDICATED.  NO DEFECTS NOTED.  REMOVED MEL 2-145DC-C.  CLEARED MIC.  (M)
